# SDR AALA201511169012

- Difficulty date: October 27, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 46,485 hours, 26,816 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320100000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, FWD CARGO COMPARTMENT FLOOR PANEL 131AF DELAMINATED.  REPLACED IAW IRM 9701 REV G.
